# SDR USAA2009090192307

- Difficulty date: August 20, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN SUPPORT SHELF FOR LOWER MAIN ENTRY DOOR STOP FITTING AT BS 344 + 5 INCHES, S16L.  REPAIRED SUPPORT SHELF FOR LOWER MAIN ENTRY DOOR STOP FITTING AT BS 344 + 5 INCHES, S16L IAW B737 SRM 53-10-04 REPAIR 2.
